Drink soda, get blood in stool. Drink coffee, get blood in stool. Is it the acid?
I have pretty much stopped drinking coffee for 2 months, but soda is at times hard to resist. I sometimes have a single soda on a weekend, but never drink more than 1 a week. I recently had a Sprite on a near empty stomach, and sure enough I have blood in my stool. The stool is your regular brown color, but theres some red "in" it. Like a ribbon of red inside the stool.
When I stay away from soda/coffee, I'm fine. Is this something major? Or is it as easy as, "some people get this when they drink a drink containing acid. Stay away from soda/coffee all together and you'll be fine"?
I'm glad you posted this thread. I have been experiencing the same problems you have been for the past 2 years. sometimes it will go away for a month then just come back for no reason. plus it just hit me all of the sudden, it was like i was fine one day then the next everthing went down hill. I have had the corrodid dopller, 2-D echo, 24 hr. holter monitor, MRI of my brain, electrocardiogram, and a host of blood test all of which are normal. I even get the blood in my stool from time to time and this didn't start until i was having these lightheaded symptoms.
My uncle was diagnosed with a rare disease call Brugada Syndrome which effects the rythm of your heart and can kill you without any warning signs. He was having a lot of the same symptoms and all of his tests were coming back normal, but unless you are looking for this syndrome it can be easily over looked. Go to Brugada.org and do some research and see about getting checked out. There is a simple blood test that can look for a genetic marker to see if you are a carrier. I am getting tested next week for Brugada, but I hope this is not what it is. If these test come back negative I might start looking into a parasite cleanse. Parasites can live in you undetected for years and cause a lot of the same symptoms we are having. I really don't know what else to do, but i know I'm getting tired of feeling this way. Good Luck and I hope you feel better
Take theanine. I had this same problem, along with hemorrhoids, every time I drank soda or coffee. I was getting bad hemorrhoids, very painful shooting pains and bloody stool when my brother, who has Crohn's Disease, recommended theanine. I took the capsules for a few days and all symptoms vanished completely. You can imagine how thankful I was. From Wikipedia, theanine is:
"...an amino acid analogue of the proteinogenic amino acids L-L-glutamate and L-glutamine and is found primarily in particular plant and fungal species. It was discovered as a constituent of a green tea in 1949; in 1950 it was isolated from gyokuro leaves, which have high theanine content." Corn syrup is especially bad for people, along with sugar.
I recommend L-theanine by Suntheanine; get the "veg capsules." Oddly, it is recommended primarily for stress, Alzheimer's prevention, mood enhancement, alpha wave production in the brain, and its ability to synergistically interact with caffeine. It will allow you to continue drinking as much coffee as you want without the negative impacts of caffeine.
There isn't a lot of research out there on theanine, but the experiences of myself and my brother have convinced me that it can be crucial for those who are susceptible to autoimmune digestive disorders, hemorrhoids, bloody stool, etc. These things can be very debilitating. Theanine is a godesend.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.